# SDR DALA2019040702277

- Difficulty date: March 16, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 85,381 hours, 38,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 15d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

15D EMERGENCY EXIT PATH LIGHT HOUSING BROKEN, REPLACED PATH LIGHT HOUSING ASSY
